# SDR CA151117018

- Difficulty date: November 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT RETURN TO ORIGIN DUE TO AN OIL SMOKE ODOR IN THE CABIN AT 2000 FT WITH THE APU OFF.  UPON TAKEOFF, THE CABIN AND COCKPIT FILLED WITH SMOKE. TECH WORKED ON THE RT ENGINE THE DAY BEFORE THIS EVENT FOR A LEAKING HYDRAULIC PAD AGB SEAL. TROUBLESHOOTING IS ONGOING.
